# SDR QXEA2017121900704

- Difficulty date: December 18, 2017
- Submitted: December 19, 2017
- Operation: Air carrier
- Aircraft: N620QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000640
- Aircraft time: 1,822 hours, 952 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Condition: Failed
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CYAN SLAT LOW RATE MESSAGE DISPLAYED.  CIRCUIT BREAKER PULLED, AMBER SLAT FAIL MESSAGE DISPLAYED.   REMOVED FROM SERVICE.
